Menu

PAMOL® All Ages Orange Colourfree 100mL

NZ$17.99
Out of Stock
PAMOL® All Ages Orange Colourfree 100mL

PAMOL® is the pain and fever medicine that’s made just for kids, with the great taste they love.

PAMOL® contains Paracetamol which is recommended first for treatment of children’s pain and fever, and is the only pain and fever medicine recommended for babies under 12 months without a doctor’s advice.

Trusted by Kiwi families for over 50 years
PAMOL® provides fast effective relief from pain and the discomfort of a fever. 

PAMOL® suspensions contain Paracetamol 250g/5mL. Always read the label and use as directed. Incorrect use can be harmful. If symptoms persist see your healthcare professional. Pharmacy medicine. Refer to packaging for dosing guidelines. ® Registered Trademark. Aspen Pharmacare C/- Pharmacy Retailling (NZ) Ltd, Auckland.

NZ$17.99
Out of Stock

Unichem Waipukurau Shop

The team at Unichem Waipukurau Pharmacy are proud to deliver advice, trust and care to our local families in Hawke's Bay. Our team of friendly, caring professionals are specialists trained in vaccinations and warfarin testing.